EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
320-36-00 |
| Medical Device Problem Codes |
Unintended Collision (1429); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Impingement (4834)
| Date of Event |
12/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - gps implant kit v2 01076421144 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm (b)(6) 531-78-20 - shouldr gps hex pins kit (b)(6).300-01-09 - equinoxe, humeral stem primary, press fit 9mm (b)(6) 315-35-00 - glnd kwire (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 531-20-00 - shldr gps rvrs drill kit (b)(6) 320-35-01 - small glenoid plate (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6).
Event or Problem Description
It was reported that a 58 yo patient, initial right shoulder implanted in april 2021, underwent a revision procedure in (b)(6) 2024, approximately 3 years 8 months post the initial procedure.The patient presented with humeral pain.A ct revealed some impingement on the inferior glenoid.The surgeon removed glenoid and following trialing, implanted a 36 expanded glenoid.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted devices are not available for return.They were discarded.Device images were provided.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of joint impingement leading to prosthesis wear of the humeral liner and pain.The reason for the impingement cannot be determined from the reported information, but may be related to implant positioning, implant size, and/or patient anatomy.However, this cannot be confirmed because the components were not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.